# SDR N6WA20140415002

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 23,556 hours, 16,108 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE IN FLIGHT.  R & R RETRACT ACTUATOR IAW AMM 32-32-09, OPERATIONS & LEAK  CHECKED GOOD AT THIS TIME.
